Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 53, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jun 5, 2016, 8:54 PM CDT. It took effect at Jun 6, 2016, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2016, 8:54 PM CDT (01:54 UTC)
- In effect from
- Jun 6, 2016, 12:00 PM CDT
- Expired
- Jun 6, 2016, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
159 WHUS73 KMKX 060154 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 854 PM CDT SUN JUN 5 2016 ...GUSTY WESTERLY WINDS MONDAY AFTERNOON INTO EARLY EVENING... .A TIGHT PRESSURE GRADIENT WILL BRING ANOTHER ROUND OF GUSTY WEST WINDS ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN MONDAY AFTERNOON INTO THE EARLY EVENING. WINDS WILL THEN DIMINISH. WAVES WILL REMAIN IN THE 1 TO 2 FOOT RANGE...HIGHEST TOWARD THE OPEN WATERS. LMZ643>646-061000- /O.NEW.KMKX.SC.Y.0053.160606T1700Z-160607T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 854 PM CDT SUN JUN 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT MONDAY. * WINDS: WEST 15 TO 25 KNOTS DURING THE AFTERNOON AND EARLY EVENING HOURS * WAVES: 1 TO 2 FEET...HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
4 follow-up statements
066 WHUS73 KMKX 060848 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 AM CDT MON JUN 6 2016 ...GUSTY WESTERLY WINDS THIS AFTERNOON INTO EARLY EVENING... .A TIGHT PRESSURE GRADIENT WILL BRING ANOTHER ROUND OF GUSTY WEST WINDS ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN BY THIS AFTERNOON INTO THE EARLY EVENING. WINDS WILL THEN DIMINISH. THE OFFSHORE FETCH MEANS WAVES WILL REMAIN IN THE 1 TO 2 FOOT RANGE...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. LMZ643>646-061700- /O.CON.KMKX.SC.Y.0053.160606T1700Z-160607T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 348 AM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WINDS: WEST 15 TO 25 KNOTS DURING THE AFTERNOON AND EARLY EVENING HOURS...WITH A FEW GUSTS TO 30 KNOTS. * WAVES: 1 TO 2 FEET...HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
582 WHUS73 KMKX 061429 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 929 AM CDT MON JUN 6 2016 ...GUSTY WESTERLY WINDS THIS AFTERNOON INTO EARLY EVENING... .A TIGHT PRESSURE GRADIENT WILL BRING ANOTHER ROUND OF GUSTY WEST WINDS ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN BY THIS AFTERNOON...LINGERING INTO THE EARLY EVENING. WINDS WILL THEN DIMINISH. THE OFFSHORE FETCH MEANS WAVES WILL REMAIN IN THE 1 TO 2 FOOT RANGE...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. LMZ643>646-062230- /O.CON.KMKX.SC.Y.0053.160606T1700Z-160607T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 929 AM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: WEST RISING TO 15 TO 25 KNOTS DURING THE AFTERNOON AND EARLY EVENING HOURS...WITH A FEW GUSTS TO 30 KNOTS. * WAVES: 1 TO 2 FEET...HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
042 WHUS73 KMKX 062019 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CDT MON JUN 6 2016 ...GUSTY NORTHWESTERLY WINDS INTO EARLY EVENING... .A TIGHT PRESSURE GRADIENT WILL CONTINUE TO BRING GUSTY NORTHWEST WINDS ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN INTO THE EARLY EVENING HOURS. THE WINDS WILL THEN DIMINISH. THE OFFSHORE FETCH MEANS WAVES WILL REMAIN IN THE 1 TO 2 FOOT RANGE...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. LMZ643>646-070100- /O.CON.KMKX.SC.Y.0053.000000T0000Z-160607T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 319 PM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS: NORTHWEST 15 TO 25 KNOTS INTO EARLY EVENING HOURS...WITH SOME GUSTS TO 30 KNOTS. * WAVES: 1 TO 2 FEET...HIGHEST TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
666 WHUS73 KMKX 070103 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 803 PM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY ALLOWED TO EXPIRE... .SUSTAINED GUSTY NORTHWEST WINDS EXCEEDING 22 KNOTS ARE NOT EXPECTED THE REMAINDER OF THE NIGHT. GUSTY WINDS UP TO 33 KNOTS MAY ACCOMPANY SOME OF THE PASSING SHOWERS AND THUNDERSTORMS THIS EVENING. HOWEVER PREVAILING NORTH TO NORTHWEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED FOR THE REMAINDER OF THE NIGHT. LMZ643>646-070215- /O.EXP.KMKX.SC.Y.0053.000000T0000Z-160607T0100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 803 PM CDT MON JUN 6 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ WWW.WEATHER.GOV/MKX MBK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 8:50 PM CDT, 4 minutes earlier.
Area forecast discussion, Jun 5, 8:50 PM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 850 PM CDT SUN JUN 5 2016 .UPDATE... The storms have exited and we are clear for the night. Winds are backing off with sunset and temps will drop nicely into the 50s. We will watch the next short wave trof rotate south across the area tomorrow with another round of showers and ISOLD storms possible. && .AVIATION/06Z TAFS/... VFR conditions expected through the TAF period. Look for another round of showers and storms on Monday...mainly from late morning through very early evening. Winds will be gusty out of the northwest, 15 to 25kts during the late morning and afternoon. && .MARINE... Another small craft advisory has been issued for Monday afternoon into the early evening for gusty northwest winds. && .PREV DISCUSSION... /Issued 343 PM CDT SUN JUN 5 2016/ SHORT TERM... TONIGHT AND MONDAY...Forecast Confidence Is Medium. 500 mb vorticity maximum over northwestern Wisconsin is expected to slide southeast through central and east central Wisconsin by 06Z Monday. Strong vorticity advection with this feature, along with a wind shift boundary, were supporting an area of showers and thunderstorms across northwest to north central Wisconsin, with more scattered activity southwest of there into southeast Minnesota. These showers and storms should continue to slide southeast across the forecast area into the early evening hours. The northern and northeastern counties will have the highest POPs, closest to the track of the 500 mb vorticity maximum. Area forecast soundings from RAP showing perhaps a few hundred J/kg of mean layer CAPE in the northern portions of the area. Mean layer CAPE is pretty low further to the south. Still, with the rather strong deep layer shear of 35 to 40 knots, and the gusty low level winds, any showers/storms will be capable of producing gusty winds. Small hail may be possible in the northern counties. SPC has north central portions of the area in a marginal risk for severe storms, which implies an isolated severe storm is possible. The gusty winds would be the main hazard. A quiet period is expected later tonight into early Monday morning, before more 500 mb vorticity maxima move through the region later Monday morning and afternoon. Kept chance pops going for this period, highest in the late afternoon. Area forecast soundings suggest a little more mean layer CAPE than this afternoon, with similar deep layer shear values. Thus, gusty winds and perhaps small hail would be possible with any storms. Mild lows in the middle 50s to around 60 are expected tonight. Gusty west winds Monday should bring highs into the middle 70s at least, with upper 70s possible given today's trends. Monday night through Wednesday night...Forecast confidence medium. A few showers may linger early Mon eve in the wake of the cold front. Otherwise, small chances of showers will continue throughout the night as a shortwave trough within nwly flow aloft moves across the area. Forecast soundings do become fairly moist up to 700 mb with this feature. Some of these lgt showers could linger into Tue am. Another strong shortwave trough will then track from Upper MI to lower MI Tue nt with the associated sfc trough/cold front passage Tue nt over S WI. Fcst soundings do indicate some moistening, thus continued small PoPs for Tue aft and night, mainly over the eastern half of S WI. High pressure and mostly clear skies to then prevail Wed and Wed nt. A broad upper ridge will be over the Rocky Mountains at this time with height rises over S WI. Temps will be slightly below normal during this period due to the nwly flow. LONG TERM...Thursday through Sunday...Forecast confidence medium. A broad upper ridge over the Great Plains will gradually shift ewd to the Upper MS River Valley for the weekend. At the sfc, low pressure will track around the upper ridge, diving sewd across the northern Great Lakes or Ontario for Fri-Sat. This will bring a surge of swly winds and the passage of a warm front Thu nt and Fri with the trailing cold front to then stall in the vicinity of S WI for the weekend. There are chances of tstorms with the warm advection Thu nt into Fri but with only slight chances at times for the weekend. The stalled front will not be very active with a lack of dynamics and capping. Very warm temps and increasing humidity is expected. AVIATION/00Z TAFS/... Prevailing VFR conditions are expected tonight and Monday across TAF sites. Gusty west winds are expected into early this evening, with frequent gusts to 30 knots. These winds will weaken somewhat later this evening and overnight, before becoming gusty out of the west once again by late morning Monday. These gusty westerly winds should linger Monday afternoon into early Monday evening. Scattered showers and a few thunderstorms are anticipated into early evening across the area. Gusty winds are possible with any of the showers and storms. Will continue with the vicinity thunder wording in TAFs, as there is some uncertainty with areal coverage and timing. Brief 2 mile visibilities are possible in the showers/storms. Scattered to broken cumulus clouds are expected as well into early evening, before dissipating later this evening. Another decent chance for showers and a few thunderstorms will occur late Monday morning into the afternoon, as another trough of low pressure moves through the region. Again, gusty winds are possible in any showers and storms. MARINE... A Small Craft Advisory remains in effect for the nearshore waters of Lake Michigan into early this evening. A tight pressure gradient and good mixing near the shoreline will continue to allow for gusty west winds to continue during this period. Frequent gusts to 30 knots are expected near the shore, with the marine inversion limiting gusts further out toward open water. Scattered showers and a few thunderstorms are anticipated into early this evening, moving southeast over the nearshore waters of Lake Michigan. May see gusty winds with any showers or storms. Another Small Craft Advisory will likely be needed for Monday late morning into the early evening, as the pressure gradient remains tight with good low level mixing once again near the shoreline. This should result in frequent west wind gusts to 25 knots or so. && .MKX Watches/Warnings/Advisories... WI...None. LM...SMALL CRAFT ADVISORY from noon to 8 PM CDT Monday for LMZ643>646. && UPDATE...Davis TONIGHT/Monday AND AVIATION/MARINE...Wood Monday NIGHT THROUGH Sunday...Gehring
Hazardous weather outlook, Jun 5, 3:41 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 PM CDT SUN JUN 5 2016 WIZ046-047-051-052-056>060-062>072-062045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 341 PM CDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY EVENING. THE SHOWERS AND STORMS WILL LIKELY PRODUCE GUSTY WINDS...ESPECIALLY NORTH OF MADISON AND MILWAUKEE. A MARGINAL RISK FOR SEVERE THUNDERSTORMS IS FORECAST NORTH OF MADISON AND MILWAUKEE FOR THE GUSTY WIND POTENTIAL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A WARM FRONT BRINGING MOIST AND UNSTABLE AIR WILL BRING CHANCES OF THUNDERSTORMS FOR THURSDAY NIGHT AND FRIDAY. SLIGHT CHANCES OF THUNDERSTORMS WILL CONTINUE AT TIMES FOR THE WEEKEND AS A COLD FRONT STALLS OVER SOUTHERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED INTO EARLY NEXT WEEK. LMZ643>646-062045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 PM CDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT INTO EARLY THIS EVENING FOR GUSTY WEST TO NORTHWEST WINDS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY EVENING. THE SHOWERS AND STORMS WILL LIKELY PRODUCE GUSTY WINDS...ESPECIALLY NORTH OF NORTH POINT LIGHTHOUSE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY BREEZY WEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS AGAIN ON MONDAY. A WARM FRONT BRINGING MOIST AND UNSTABLE AIR WILL BRING CHANCES OF THUNDERSTORMS FOR THURSDAY NIGHT AND FRIDAY. SLIGHT CHANCES OF THUNDERSTORMS WILL CONTINUE AT TIMES FOR THE WEEKEND AS A COLD FRONT STALLS OVER SOUTHERN WISCONSIN. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 5, 8:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
808 PM CDT SUN JUN 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TSTM WND GST 2 W CUDAHY 42.95N 87.90W
06/05/2016 M44 MPH MILWAUKEE WI ASOS
ASOS STATION MILWAUKEE GEN MITCHELL ARPT
/MKE/.
&&
SPMLocal storm report, Jun 5, 8:09 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND DMG 1 ENE GREENDALE 42.94N 87.98W
06/05/2016 MILWAUKEE WI TRAINED SPOTTER
LARGE TREE LIMBS GREATER THAN 2 INCHES IN DIAMETER DOWN.
&&
BHAHNLocal storm report, Jun 5, 8:11 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
811 PM CDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST RACINE 42.73N 87.78W
06/05/2016 E60 MPH RACINE WI TRAINED SPOTTER
&&
BHAHNSpecial weather statement, Jun 5, 8:19 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
819 PM CDT SUN JUN 5 2016
WIZ071-072-060145-
RACINE-KENOSHA-
819 PM CDT SUN JUN 5 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL RACINE AND
KENOSHA COUNTIES...
AT 818 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM RACINE TO NEAR SILVER LAKE. MOVEMENT WAS
EAST SOUTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KENOSHA...RACINE...MOUNT PLEASANT...PLEASANT PRAIRIE...STURTEVANT...UNION
GROVE...PADDOCK LAKE...CAMP LAKE...SILVER LAKE...WIND POINT...EAGLE LAKE...
BROWNS LAKE...CALEDONIA...SALEM...BURLINGTON...BRISTOL...ELMWOOD PARK...
NORTH BAY...NEW MUNSTER AND KANSASVILLE.
LAT...LON 4267 8828 4283 8780 4278 8775 4276 8777
4271 8777 4266 8781 4261 8782 4259 8781
4252 8781 4249 8780 4250 8823
TIME...MOT...LOC 0118Z 292DEG 45KT 4271 8776 4259 8818
WOODLocal storm report, Jun 5, 8:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
835 PM CDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST E KENOSHA 42.58N 87.82W
06/05/2016 M60 MPH KENOSHA WI C-MAN STATION
GUST TO 52 KNOTS AT KENOSHA C-MAN. TIME OF EVENT
ESTIMATED FROM WEATHER RADAR.
&&
BHAHNLocal storm report, Jun 5, 8:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
843 PM CDT SUN JUN 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 3 N MARSHALL 43.22N 89.06W
06/05/2016 DANE WI BROADCAST MEDIA
TREE ON TOP OF FARM HOUSE IN YORK CENTER. TIME OF EVENT
ESTIMATED FROM WEATHER RADAR. REPORT RELAYED THROUGH NEWS
MEDIA.
&&
BHAHNThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:03 PM CDT | Special Marine Warning | MKX | 87 min | |
| Jun 5, 7:10 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha | 54 min |
| Jun 5, 8:19 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 26 min |
| Jun 5, 8:23 PM CDT | Special Marine Warning | MKX | 52 min | |
| Jun 6, 11:09 AM CDT | Special Weather Statement | MKX | Calumet | 66 min |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.